Re: Beta Blocker making pulse too slow?
Hi Cher. I actually posted this same question on the heart board. I am taking beta blockers (bisoprolol, 5mg 1x daily) for sinus tachycardia. Even on them my pulse is usually around 80. This past Tuesday it went down to 50. Just out of the blue. I have been taking them for 5 months. My cardiologist's office told me to just take half last night and I did. When I went to his office today my pulse was 68...it is 60 right at this moment. I know 60 isn't real low, but it is for me and that is why I got concerned. He said I was fine. He said that it may even go to 50 again and to not be worried unless I felt symptoms. He said that your body can change even after taking something for a period of time. I hope he's right! So I am down to 2.5mg for now. I know I'm not really helping you, but I just thought that I would let you know that he said on beta blockers your heart may go low and that it is nothing to worry about.